# SDR O3X06039221

- Difficulty date: March 22, 2006
- Submitted: May 11, 2006
- Operation: Air carrier
- Aircraft: N922CX
- Make and model: Bag JETSTM3201
- Aircraft serial: 922
- Engine: Garrtt TPE33112UA
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 9005EN138
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

THE AIRCRAFT WAS ON APPROACH,  WHEN THE LANDING GEAR WAS SELECTED DOWN.  NEITHER THE TRANSIT NOR THE DOWN AND LOCKED GREEN LIGHT CAME ON.  AN EMERGENCY WAS DECLARED.  THE AIRCRAFT LANDED AND TAXIED TO THE GATE WITHOUT FURTHER ISSUES.  MAINTENANCE FOUND THAT THE NOSE GEAR UP-LOCK INDICATION SWITCH HAD FAILED.  THE SWITCH WAS REPLACED.  GEAR OPERATIONAL CHECK PERFORMED AND THE AIRCRAFT RETURNED TO SERVICE.  (K)
